# SDR REXA2022090702036

- Difficulty date: September 3, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 32,579 hours, 31,171 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 601R3180383
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME AT 338.9 IS CORRODED BETWEEN DD5 AND DD6. (UPON FURTHER INVESTIGATION, DISCREPANT FRAME LOCATION IS FS 318)	REPLACED PAX DOOR FS318 SUB FRAME P/N 601R318038-3  IAW CRJ-200 SRM 51-40-11, 51-42-06, AND 51-42-21
